The CafeMom Newcomers Club

Featured Posts
wonderwomanT08
Did you have this problem? please help BF moms!
April 19, 2013 at 8:23 PM
I've taken one week of BC pills (.Nora b) after having my baby and I'm afraid its effecting breast feeding. He is getting.really fussy while eating. My boobs don't feel as full today.

Also I'm already bleeding and feel like shit!

Replies

  • wonderwomanT08
    April 19, 2013 at 8:42 PM
    Bump
  • wonderwomanT08
    April 19, 2013 at 8:46 PM
    Anybody?
  • l0nely
    by l0nely
    April 19, 2013 at 9:21 PM
    Never had that problem. Hope you can get some advice..
  • KristenFowles
    April 19, 2013 at 9:22 PM

     There are specific BCs that are better for nursing moms..

    Have you spoken with your OB?

  • toopicky429
    April 19, 2013 at 9:27 PM
    Is that the mini-pill? As far as I know the mini-pill is the only one you can take while breast feeding. Other BC will dry up your milk.
  • Cmgmqmmom
    April 19, 2013 at 9:27 PM
    This.


    Quoting toopicky429:

    Is that the mini-pill? As far as I know the mini-pill is the only one you can take while breast feeding. Other BC will dry up your milk.

  • wonderwomanT08
    April 19, 2013 at 9:52 PM
    Yes its the mini pill. Proestogen only...I think. Whichever is supposed to be safe for nursing


    Quoting Cmgmqmmom:

    This.




    Quoting toopicky429:

    Is that the mini-pill? As far as I know the mini-pill is the only one you can take while breast feeding. Other BC will dry up your milk.


  • Cmgmqmmom
    April 19, 2013 at 9:54 PM
    Are you nursing on demand? Are you pumping as well? If not, that may help boost your supply.


    Quoting wonderwomanT08:

    Yes its the mini pill. Proestogen only...I think. Whichever is supposed to be safe for nursing




    Quoting Cmgmqmmom:

    This.






    Quoting toopicky429:

    Is that the mini-pill? As far as I know the mini-pill is the only one you can take while breast feeding. Other BC will dry up your milk.



  • shaunaleigh418
    April 19, 2013 at 9:54 PM
    The mini pill I'm on is Ortho Micronor. Never had an issue. Maybe try switching to that.
  • shaunaleigh418
    April 19, 2013 at 9:58 PM
    If you feel the birth control is what's causing the problems, stop taking it to see if the problems fix themselves. Drink a lot of water. Eat oatmeal. Those help boost supply.

The CafeMom Newcomers Club

Active Posts in All Groups
More Active Posts
Today's “Featured” Posts
More Featured Posts